# SDR DHL2003367008

- Difficulty date: October 11, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6052
- Part serial: TA1249
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PUSH BACK L1 (CAPTAIN'S FRONT WINDSCREEN) CRACKED.  REMOVED AND REPLACED CAPTAIN'S FRONT WINDOW (WINDSHIELD L1) IAW A-300 M/M 56-11-11. REMOVED AND REPLACED L1 TEMPERATURE REGULATOR CONTROLLER. GROUND OPS CHECKED NORMAL IAW A-300 M/M 30-42-00.
